# SDR DALA2025050903629

- Difficulty date: May 8, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N3763D
- Make and model: Boeing 737832
- Aircraft serial: 29629
- Aircraft time: 75,109 hours, 28,612 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Box Beam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0956265) CORROSION ON BEAM BOX STA 937.5 BTW LBL 51 AT (FLOOR STRUCTURE) W2. BEAM BOX STA 937.5 BTW LBL 51 AT (FLOOR STRUCTURE) W2 WAS REPLACED PER B737-800 SRM 51-40-02-0G.
